MathSciNet Relay Station
MathSciNet bibliographic data
MR972605 (90e:57037) 57N37 (57R30)
Farrell, F. T.; Jones, L. E. Foliated control theory. I, II. $K$-Theory 2 (1988), no. 3, 357–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement